Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Frequent bowel movements, pain, discharge in waste, Nor-TZ tablets solution ?

Hi,I need to go to wash room at least three times a day and it plains a lot to me in my stomach there is a sticky liquid that also come from my waste ...i cannot sleep properly and i donot eat at home as there is no one i eat outside food ...i want to a pleasant sleep and relax body with healthy life .....please suggest me some thing i went to a chemist and he gave Nor-TZ tablet manufacterer Omega ...3 tablets a day ...what should i do...........
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
You might have bacterial, protozoal infection because of your dietary pattern.
Try to avoid excessive spicy,oily food.
Take your lunch and dinner regularly at some fix time.
Also go for exercise regularly.
Otherwise go for routine stool investigation and consult physician for further medical management.
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor